# SDR ASAA0956339

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,879 hours, 3,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS 312 328 LBL 55 WL 208.  REMOVED AND REINSTALLED NEW INTERCOSTAL.
